RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1265–1279 (Mi zvmmf6625)  

This article is cited in 4 scientific papers (total in 4 papers)

The Green's function of the linearized viscous transonic equation

V. N. Diesperov

Moscow

Full text: PDF file (1278 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 225–241

Bibliographic databases:

UDC: 517.9:533.7
MSC: 76H05
Received: 11.01.1971
Revised: 21.03.1972

Citation: V. N. Diesperov, “The Green's function of the linearized viscous transonic equation”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1265–1279; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 225–241

Citation in format AMSBIB
\Bibitem{Die72}
\by V.~N.~Diesperov
\paper The Green's function of the linearized viscous transonic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1265--1279
\mathnet{http://mi.mathnet.ru/zvmmf6625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0325005}
\zmath{https://zbmath.org/?q=an:0263.76051}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 225--241
\crossref{https://doi.org/10.1016/0041-5553(72)90013-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6625
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zasorin, “Exact solutions of some external problems described by non-stationary viscous transonic equations”, Comput. Math. Math. Phys., 34:10 (1994), 1277–1286  mathnet  mathscinet  zmath  isi
    2. Yu. V. Zasorin, “A nonclassical boundary value problem for a three-dimensional viscous transonic equation”, Comput. Math. Math. Phys., 35:9 (1995), 1125–1138  mathnet  mathscinet  zmath  isi
    3. Yu. V. Zasorin, “On the relaxation of solutions for unsteady viscous transonic flows as $t\to +\infty$”, Comput. Math. Math. Phys., 38:7 (1998), 1112–1118  mathnet  mathscinet  zmath
    4. B. Yu. Irgashev, “Kraevaya zadacha dlya vyrozhdayuschegosya uravneniya tretego poryadka”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:2 (2016), 27–35  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:119
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020